MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE DEVICE
Model Number D401
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited episodes of atrial undersensing during right ventricular automatic threshold (rvat) testing, coinciding with retrograde p-waves visible on surface ecg but not detected by the device, possibly due to programmed sensitivity thresholds.Technical services (ts) suggested reprograming options.No adverse patient effects were reported.This device remains in service.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited episodes of atrial undersensing during right ventricular automatic threshold (rvat) testing, coinciding with retrograde p-waves visible on surface ecg but not detected by the device, possibly due to programmed sensitivity thresholds.Technical services (ts) suggested reprograming options.No adverse patient effects were reported.This device remains in service.Additional information was received which reported that this device was explanted.No additional adverse patient effects were reported.

Brand Name
PERCIVA? ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22028075
Report Number2124215-2025-31401
Device Sequence Number8492725
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public(01)00802526587894(17)230506
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/06/2023
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number254471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age4 YR
Patient SexFemale